This promotion is for Rewards members only. To take advantage of exclusive offers like these, join Office Depot® OfficeMax® Rewards now!
Aleve® All Day Strong Naproxen Sodium, 220mg, Bottle Of 320 Tablets Item # 8608811
Thank you, you will now be redirected to comparisons.
Just a moment while we prepare the page
Check In-Store Availability
Enjoy long-lasting pain and fever relief with Aleve. Each tablet lasts for up to 12 hours, so you can break less often throughout the day.
- Used to help temporarily relieve aches and pains as well as reduce fevers.
- NSAID (Nonsteroidal Anti-Inflammatory Drug) contains naproxen sodium.
- Each dose lasts for up to 12 hours.
|medicine type||Pain Relief|
|Product Type||Pain Relief Capsule/Tablet|